# SDR DALA2019052603233

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1091731) DURING INSPECTION FOUND CRACK EXTERNAL SKIN INSPAR LOWER SURFACE BTW STAB STA 129.60 TO STAB STA 138.70 AT RT HORIZONTAL STABILIZER. PERFORMED REPAIR ON EXTERNAL SKIN INSPAR LOWER SURFACE BTW STAB STA 129.60 TO STAB STA 138.70 AT RT HORIZONTAL STABILIZER AS PER SRM 55-10-01 REPAIR 11.
